# SDR GTIA2021022535612

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 10,810 hours, 4,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1+R2 ASSIST BOTTLE REQUIRES NITROGEN SERVICE-SERVICED R1+R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
